# SDR BSYA200500020

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N9642F
- Make and model: Cessna 208
- Aircraft serial: 20800110
- Aircraft time: 13,542 hours, 20,787 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 52D1371333
- Condition: Failed
- Location: Directional
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DIRECTIONAL GYRO QUIT, AIRCRAFT RETURNED TO DEPARTURE. REMOVED AND REPLACED GYRO, CHECKS GOOD.
